# SDR DALA1014350179

- Difficulty date: May 25, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1439-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND EXISTING REPAIR DOUBLER ON  FUSELAGE SKIN BETWEEN STA 1439 AND STA 1461 S36R & S38R WITH SEVERAL FASTENER HOLES OUT OF ROUND ALONG WITH GOUGE AND SCRATCH MARKS ON SKIN AND STRINGER. REPAIRED IAW SRM AND ERA480441-14AD. (DL76L101603)
